| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Reportedly, the electrode lead has pierced the wall of the ear canal.The device was explanted on (b)(6)2025.
Additional Manufacturer Narrative
Additional information: according to the information received from the field the device was explanted due to an extrusion of the active electrode into the external ear canal.A review of the device sterilization records shows that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.The device has not been received for investigation yet.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Reportedly, the electrode lead has pierced the wall of the ear canal.The device was explanted on (b)(6) 2025 and the user was re-implanted on (b)(6) 2026.